# SDR CALA2014072291506

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 53,385 hours, 12,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24AB CEILING EMER LIGHT CONNECTOR BROKEN.  REPLACED EMER LIGHT CONNECTOR IN CEILING ABOVE SEAT 24AB.  OPERATIONS CHECKED GOOD.
